# SDR DL777011029

- Difficulty date: June 21, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N861DA
- Make and model: Boeing 777232
- Aircraft serial: 29952
- Aircraft time: 9,162 hours, 2,134 cycles
- System (JASC): 2430 · DC Generating System
- Part: Battery
- Part number: 263BA1012
- Part serial: 1254
- Condition: Unserviceable
- Location: Bulk Bin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU STATUS MSG APU BATTERY.APU CHARGER.ADDITIONAL APU BATTERY OVERHEAT.OVERHEAT WENT AWAY VOLTS APU BATTERY DOWN TO 19V STEADY 1 AMP DISCHARGE__T/S PER FIM R AND R APU BATTERY AND APU BATTERY CHARGER PER FIM STATUS MESSAGE CLEARED CHECKS OK                                                                                                                                                                                                                                                                                                                                                                                                                                    ETOPS CATEGORY 'F': ANY OTHER EVENT DETRIMENTAL TO ETOPS
